# SDR ASOA05646

- Difficulty date: August 2, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Part time: 6,211 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE EXTERIOR EMERGENCY LIGHTS AND THE AFT EMERGENCY FLOOR LIGHTS WERE FOUND TO BE DIM.  MAINTENANCE REMOVED AND REPLACED THE FORWARD AND AFT EMERGENCY BATTERY PACKS.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
